# SDR QXEA0101635

- Difficulty date: October 3, 2001
- Submitted: October 16, 2001
- Operation: Air carrier
- Aircraft: N353PH
- Make and model: Dhav DHC8202
- Aircraft serial: 496
- Aircraft time: 9,714 hours, 13,732 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - BRACKET CRACKED, FRONT WING SPAR UPPER SPAR CAP AT YW138.  REPAIRED IAW DHC-8 SRM 51-40-00, PAGE 1 (2) AND PAGE 2.
